| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

PURE MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2014, no. 1-4


F. Esmaeelzadeh, R. A. Kamyabi Gol
      Admissible wavelets on groups and their homogeneous spaces
      Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 1-8
      http://dx.doi.org/10.12988/pms.2014.3713

Mustafa Kazaz, Ali Ozdemir, Hasan Huseyin Ugurlu
      An integral characterization for the curves on the hyperbolic Sphere H_0^3 in the Minkowski space-time E_1^4
      Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 9-16
      http://dx.doi.org/10.12988/pms.2014.31120

S. Nasrin Hoseini M., Mezban Habibi
      On hypercyclicity \infty-tuples of commutative bounded linear operators
      Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 17-21
      http://dx.doi.org/10.12988/pms.2014.359

Masato Kobayashi
      Combinatorics on Bruhat graphs and Kazhdan-Lusztig polynomials
      Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 23-33
      http://dx.doi.org/10.12988/pms.2014.31227

T. Senthil Kumar, A. Muraliraj, R. Jahir Hussain
      Some fixed point theorems in dislocated metric spaces
      Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 35-43
      http://dx.doi.org/10.12988/pms.2014.31226

Silvana Liftaj, Xhezair Teliti
      (i-s) Semi-inner product
      Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 45-51
      http://dx.doi.org/10.12988/pms.2014.412

Serap Ozcan, Omer Gok
      A note on operators on the order dual of an f-algebra
      Pure Mathematical Sciences, Vol. 3, 2014, no. 2, 53-57
      http://dx.doi.org/10.12988/pms.2014.413

R. A. K. Omar
      On RG–algebra
      Pure Mathematical Sciences, Vol. 3, 2014, no. 2, 59-70
      http://dx.doi.org/10.12988/pms.2014.31119

Paula Catarino
      On generating matrices of the k-Pell, k-Pell-Lucas and modified k-Pell sequences
      Pure Mathematical Sciences, Vol. 3, 2014, no. 2, 71-77
      http://dx.doi.org/10.12988/pms.2014.411

Faik Babadag
      Homothetic exponential motions with generalized quaternions
      Pure Mathematical Sciences, Vol. 3, 2014, no. 2, 79-85
      http://dx.doi.org/10.12988/pms.2014.424

Christos E. Kountzakis
      Generalized likelihood functions and random measures
      Pure Mathematical Sciences, Vol. 3, 2014, no. 2, 87-95
      http://dx.doi.org/10.12988/pms.2014.437

Christos E. Kountzakis
      Random measures do produce generalized likelihoods
      Pure Mathematical Sciences, Vol. 3, 2014, no. 2, 97-103
      http://dx.doi.org/10.12988/pms.2014.438

M. E. Egwe
      A radial distribution on the Heisenberg group
      Pure Mathematical Sciences, Vol. 3, 2014, no. 3, 105-112
      http://dx.doi.org/10.12988/pms.2014.436

A. Daghighi
      A note on extreme sets for quasi-continuous functions
      Pure Mathematical Sciences, Vol. 3, 2014, no. 3, 113-120
      http://dx.doi.org/10.12988/pms.2014.4511

Wenfei Xu, Shanshan Chen
      The convergence between approximate solutions and the unique solutions of SDEs
      Pure Mathematical Sciences, Vol. 3, 2014, no. 3, 121-127
      http://dx.doi.org/10.12988/pms.2014.4614

Werner Hurlimann
      A first digit theorem for square-free integer powers
      Pure Mathematical Sciences, Vol. 3, 2014, no. 3, 129-139
      http://dx.doi.org/10.12988/pms.2014.4615

Raid B. Salha, Hazem I. El Shekh Ahmed, Iyad M. Alhoubi
      Hazard rate function estimation using Erlang kernel
      Pure Mathematical Sciences, Vol. 3, 2014, no. 4, 141-152
      http://dx.doi.org/10.12988/pms.2014.4616

Hailing Li, Haijian Cui, Ying Wang
      Superderivation of the hyperbolic subalgebra for pl(m,n,R)
      Pure Mathematical Sciences, Vol. 3, 2014, no. 4, 153-156
      http://dx.doi.org/10.12988/pms.2014.4716

Abtin Daghighi
      Some maximum modulus polynomial rings and constant modulus spaces
      Pure Mathematical Sciences, Vol. 3, 2014, no. 4, 157-175
      http://dx.doi.org/10.12988/pms.2014.4821


Journals | Books | Indexing and abstracting | Author guidelines | Open access